# SDR UHLA201606070296

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 17,043 hours, 12,367 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 ARM/DISARM LEVER STICKING WHEN MOVED. CLEANED DEBRIS FROM GIRT BAR RECEPTACLES IN GALLEY FLOOR AND CLEANED DEBRIS FROM GIRT BAR ON AFT SERVICE DOOR REF AMM 52-42-41.
